Abelian varieties and curves in W d (C)
Compositio Mathematica, Tome 78 (1991) no. 2, p. 227-238
@article{CM_1991__78_2_227_0,
     author = {Abramovich, Dan and Harris, Joe},
     title = {Abelian varieties and curves in $W\_d (C)$},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {78},
     number = {2},
     year = {1991},
     pages = {227-238},
     zbl = {0748.14010},
     mrnumber = {1104789},
     language = {en},
     url = {http://www.numdam.org/item/CM_1991__78_2_227_0}
}
Abramovich, Dan; Harris, Joe. Abelian varieties and curves in $W_d (C)$. Compositio Mathematica, Tome 78 (1991) no. 2, pp. 227-238. http://www.numdam.org/item/CM_1991__78_2_227_0/

[1] Faltings, G. (1989). Diophantine approximation on abelian varieties (preprint). | MR 1109353 | Zbl 0734.14007

[2] Arbarello, E., Cornalba, M., Griffiths, P., Harris, J., Geometry of Algebraic Curves. I. Springer, 1985. | Zbl 0559.14017

[3] Accola, R., On Castelnuovo's inequality for algebraic curves. I. Trans. Amer. Math. Soc., 251 (1979) 357-373. | MR 531984 | Zbl 0417.14021

[4] Donagi, R., The Tetragonal Construction, Bul. Amer. Math. Soc., 4, 181-185 (1981). | MR 598683 | Zbl 0491.14016

[5] Gross, B., Rohrlich, D., Some results on the Mordell-Weil group of the jacobian of the Fermat curve. | Zbl 0369.14011

[6] Harris, J. and Silverman, J., Bielliptic curves and symmetric products (preprint). | Zbl 0727.11023

[7] Hindry, M., Points quadratiques sur les courbes, C. R. Acad Sci. Paris, t. 305, Série I, pp. 219-221, 1987. | MR 907946 | Zbl 0677.14005

[8] Mazur, B., Modular curves and the Eisenstein ideal, Publ. I.H.E.S. 47, 1977. | Numdam | Zbl 0394.14008

[9] Mumford, D., Prym Varieties. I. In Cont. to Analysis, Academic Press, N.Y., 1974. | MR 379510 | Zbl 0299.14018

[10] Silverman, J., Curves of low genus in the symmetric square of a curve, unpublished.

[11] Vojta, P., Arithmetic discriminants and quadratic points on curves, to appear. | MR 1085268 | Zbl 0749.14018

[12] Vojta, P., On algebraic points on curves, preprint.